Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Have Crohn s disease, severe night sweats, bloating , my stool is either liquid or ribbon thin with bright red blood. Treatment?

HI. I have Crohn s disease. I receive Remicade treatments every 8 weeks. I have had treatments for 2 years now and it seems to help with the symptoms. For the last 2 weeks I have been having severe night sweats , bloating , my stool is either liquid or ribbon thin with bright red blood. I also have woken up each day with more and more bruising on my legs. Any suggestions on what might cause these symptoms. My current medications are Zoloft (been on for 6 months), and Remicade treatments. I recently weaned off of medrol which I was on for almost 2 years (dose went up and down depending on my Crohn s symptoms).
Asked On : Wed, 20 Mar 2013
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Gastroenterologist 's  Response
Hello, jrnowack,
I understand that you have been taking Remicade treatments every 8 weeks.
Your current symptoms sound like you have a flare up of Crohn's. The reasons
may be that you have lost the effectiveness of the drug or you may need to take
the drug more frequently. Increasing the dose may be an option also. If this does
not work , you may ask your gastroenterologist about switching to other alternative
drugs such as Humira or Cimzia. Tysabri (Natalizumab) may be another choice.
I am glad that you are off the Medrol which has long term side effects if taken
for a long time such as Cataracts,Diabetes, Osteoporosis etc, etc.
Increased brusing may be from steroids that you were on.
Hope you can talk to your doctor and take appropriate actions.
I wish you the very best.
Answered: Wed, 20 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor